Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Levaquin injection cause hallucinations and arm ache?

I was given levaquin injection 1st- then 750mg tablets a few years ago for pneumonia -- I started having hallucinations & discontinued the Rx.the next year I had a case of shingles, since that time I have seen the dr. for shoulder & upper arm pain & have been diagnosed with( I can not remember the name of the problem,) There are lots of little calcifications & a few large ones around the head of my humerus & down the muscle. Also I have some arthritis in the joint. can any of this have been caused from the drug?
Mon, 30 Apr 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

It may cause Hallucinations, Tendonitis, Tendon calcification, and rupture.

Taking long-term may not good for health, so please consult your treating doctor as he will examine and treat you with alternative medicine.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Rocephin injection given on one evening, same dr. prescribed 7 pills of Levaquin 750 mg. starting next day, started having hallucinations after...